Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red lines on skin that look like worms. What can they be?

Hello and thank you for your time. Anyway I have these red line that look like rings worm but is indented into my skin, it is located between my legs and pelvis . I also have one about two inches locate under my armpit. It look and feel like an indention left by a hard object but I have these lines for over two months now.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
from the description provided, its hard to think of a particular diagnosis. Only a clinical examination may help in diagnosin your skin concern. However it couldbe ring worm, granuloma annulare, porokeratosis, erythema annulare centrifugum, annular psoriasis etc. As you can see there could be many skin diseases presenting with similar lesions, so a dermatologist's visit is mandatory.
Please meet your dermatologist for an expert opinion.

Hope this helped.
Take care
Answered: Fri, 27 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor